# SDR T17A202003198008

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 7,824 hours, 5,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL SUPPORT IN CABIN AT MOST FORWARD POINT IS CRACKED. PANEL #151DTC. MX STOP DRILLED 1.25" "Z" CHANNEL CRACT AT FS 3481. FORMED DOUBLER OUT OF .032-2024 T3 OF THE SAME THICKNESS AND BEND RADIUS. IAW BEECHCRAFT 400XP SRM 51-40-00 AND 51-50-45. SEE SUPPORT ASSEMBLY-MIDDLE FUESELAGE, LOWER FIGURE 1 FOR PARTS AND SPEC. IAW SRM 53-10-53. WITH THIS REPAIR THERE IS NO RE-INSPECT CRITERIA FROM SRM MANUAL
